| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device would not deliver therapy.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the device and found the white energy capacitor wire was disconnected from the j18 spade connector.A disconnected capacitor wire will cause the device to not deliver defibrillation energy.The cause of the reported issue was due to the disconnected wire/connector.